# SDR USAA2012071800006

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 63,259 hours, 27,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 5 AND 17 AIRCRAFT LEFT ARE LOOSE AND ROW 19 IS BROKEN.  RE-SECURED EMERGENCY LIGHTS AT ROWS 5, 17 AND 19.  EMERGENCY EXIT LIGHT SYSTEM OPS CHECKED NORMAL IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-001A.
